# SDR ASAA2020100133269

- Difficulty date: October 1, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 51,809 hours, 15,601 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442597
- Part serial: BECW6350
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 40,653 hours, 12,373 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LINE-UP FOR TAKE-OFF, BEFORE POWER APPLIED, MASTER CAUTION-ENGINE CONTROL LIGHT NR 2 IN ALT AND LIGHT DID NOT EXTINGUISH.  GROUNDED-YES.  RAN B737-800 FIM TASK 73-00 TASK 801 EEC BITE SHOWS FAULTS 75-10582 AND 75-30532.  RAN AFT TEST B737-800 AMM TASK 71-00-00-200-807-F00 TEST 12 ACTUATOR TEST SHOWN FAULT 75-30532.  REMOVED AND REPLACED NR 2 ENGINE HMU REF T/C NR N8473000 AND N8473001.  NO LEAKS OR FAULTS NOTED AFTER TESTS 3A,12 AND 13.
